# SDR 2000UALA00330

- Difficulty date: June 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 62,520 hours, 35,733 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY EEL STRIPS INOPERATIVE BETWEEN ROWS 17 ABC THROUGH 25 ABC AND AT ROW 12 ABC.  ALSO, EMERGENCY EXIT LIGHT AT DOOR L1 INOPERATIVE.  *S/D*  BROKEN WIRES.  REPAIRED WIRES AT VARIOUS LOCATIONS USING THE EEL STRIP SPLICE KIT WHICH IS A PERMANENT REPAIR.  OPS CHECK NORMAL.
